Doctor insights on:
Are There Any Medications That Can Make Gerd Worse
Yes: Gerd can be exacerbated by many different drugs, including anticholinergics, beta blockers, bronchodilators used for asthma, calcium channel blockers, Dopamine agonists, sedatives, and tricyclic anti-depressants. It is best to talk with your physician if you are on other medications to see if they may cause your gerd symptoms to worsen. ...Read moreSee 1 more doctor answer
Well, not sure: Why worse but premenstrually many things worsen, perhaps even eating habits. Ranitidine is a medicine that is safe and much better than long term effects of reflux. If you smoke it's much less harmful and smoking can make gerd worse. Try some baking soda, milk or even a little bit of half/half if you must stay away from medicine. Gdluc. ...Read more
PPI: Proton Pump Inhibitors (priolosec, nexium, (esomeprazole) protonix and others) reduce the acid produced by the stomach and help prevent esophogeal damage. They should be taken daily for prevention. Consult your Dr to see if you need to take long term. For occasional heartburn, there are a number of meds - zantac, tums, etc. These will reduce hearburn pains, but do little to preotect against long term damage. ...Read more
As long as it takes!: Acid reflux tends to be a chronic problem. I typically recommend patients continue with treatment as long as their symptoms persist. There are some downsides to treatment which can include malabsorption of calcium so over treatment is possible. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Are there any medications that can make rls worse?
- Can depakote make gerd worse?
- Can some medications make psoriasis worse?
- Ask a doctor a question free online
- Foods that make gerd worse
- What makes gerd symptoms worse?
- Medications that make bipolar disorder worse
- Will eating spicy food cause gerd or make gerd worse
- Talk to a gastroenterologist online